# SDR SWIA200616381

- Difficulty date: March 1, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 27,759 hours, 36,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BELLY NEXT TO SPINE JUST BEHIND AFT EMERGENCY EXIT (EXFOLIATION).  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED CORRODED AREA AT FRAME 37 IAW EMB DER 1C2006-120/1779A.
